# SDR AALA202206157749

- Difficulty date: June 11, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N832AA
- Make and model: Boeing 737
- Aircraft serial: 40638
- Aircraft time: 3,688 hours, 1,474 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 410046545
- Part serial: 80885A1
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Part time: 18,294 hours, 2,135 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L3 ENTRY DOOR EMERGENCY POWER ASSIST SYSTEM BOTTLE LOW PRESSURE. REPLACED L3 ENTRY DOOR EMERGENCY POWER ASSIST SYSTEM BOTTLE.
